# SDR DL76L090648

- Difficulty date: April 6, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 54,034 hours, 7,905 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX REPORTED SLIGHT FUEL ODOR INFLIGHT ROWS 30-32 GH RIGHT SIDE OF CABIN INVESTIGATED, NO FUEL ODOR NOTED
